Recent Investigations of Differential and Fractional Equations and Inclusions II

A special issue of Mathematics (ISSN 2227-7390). This special issue belongs to the section "Difference and Differential Equations".

Deadline for manuscript submissions: closed (28 February 2023) | Viewed by 13357

Special Issue Editor


E-Mail Website
Guest Editor
Department of Applied Mathematics and Modeling, University of Plovdiv, Paisii Hilendarski, 4002 Plovdiv, Bulgaria
Interests: differential equations; delays; impulses; difference equations; fractional differential equations
Special Issues, Collections and Topics in MDPI journals

Special Issue Information

Dear Colleagues,

In recent decades, the subject of the calculus of integrals and derivatives of any arbitrary real or complex order has gained considerable popularity and importance. This is mainly due to its demonstrated applications in numerous seemingly diverse and widespread fields of science and engineering.

This Special Issue invites papers that focus on recent and novel developments in the theory of any types of differential and fractional differential equations and inclusions, especially on analytical and numerical results for fractional ordinary and partial differential equations.

This Special Issue will accept high-quality papers containing original research results and survey articles of exceptional merit in the following fields:

  • Differential equations and inclusions;
  • Differential equations and inclusions with impulses;
  • Delay differential equations;
  • Fuzzy differential and integral equations;
  • Fractional differential equations and inclusions;
  • Difference equations;
  • Discrete fractional equations;
  • Dynamical models with differential, fractional, difference, or fuzzy equations.

Prof. Dr. Snezhana Hristova
Guest Editor

Manuscript Submission Information

Manuscripts should be submitted online at www.mdpi.com by registering and logging in to this website. Once you are registered, click here to go to the submission form. Manuscripts can be submitted until the deadline. All submissions that pass pre-check are peer-reviewed. Accepted papers will be published continuously in the journal (as soon as accepted) and will be listed together on the special issue website. Research articles, review articles as well as short communications are invited. For planned papers, a title and short abstract (about 100 words) can be sent to the Editorial Office for announcement on this website.

Submitted manuscripts should not have been published previously, nor be under consideration for publication elsewhere (except conference proceedings papers). All manuscripts are thoroughly refereed through a single-blind peer-review process. A guide for authors and other relevant information for submission of manuscripts is available on the Instructions for Authors page. Mathematics is an international peer-reviewed open access semimonthly journal published by MDPI.

Please visit the Instructions for Authors page before submitting a manuscript. The Article Processing Charge (APC) for publication in this open access journal is 2600 CHF (Swiss Francs). Submitted papers should be well formatted and use good English. Authors may use MDPI's English editing service prior to publication or during author revisions.

Keywords

  • differential equations
  • differential inclusions
  • fuzzy differential and integral equations
  • fractional differential equations
  • difference equations
  • dynamical models.

Related Special Issue

Published Papers (10 papers)

Order results
Result details
Select all
Export citation of selected articles as:

Research

18 pages, 1176 KiB  
Article
On Cauchy Problems of Caputo Fractional Differential Inclusion with an Application to Fractional Non-Smooth Systems
by Jimin Yu, Zeming Zhao and Yabin Shao
Mathematics 2023, 11(3), 653; https://doi.org/10.3390/math11030653 - 28 Jan 2023
Viewed by 1095
Abstract
In this innovative study, we investigate the properties of existence and uniqueness of solutions to initial value problem of Caputo fractional differential inclusion. In the study of existence problems, we considered the case of convex and non-convex multivalued maps. We obtained the existence [...] Read more.
In this innovative study, we investigate the properties of existence and uniqueness of solutions to initial value problem of Caputo fractional differential inclusion. In the study of existence problems, we considered the case of convex and non-convex multivalued maps. We obtained the existence results for both cases by means of the appropriate fixed point theorem. Furthermore, the uniqueness corresponding to both cases was also determined. Finally, we took a non-smooth system, the modified Murali–Lakshmanan–Chua (MLC) fractional-order circuit system, as an example to verify its existence and uniqueness conditions, and through several sets of simulation results, we discuss the implications. Full article
Show Figures

Figure 1

17 pages, 351 KiB  
Article
About the Resolvent Kernel of Neutral Linear Fractional System with Distributed Delays
by Hristo Kiskinov, Mariyan Milev and Andrey Zahariev
Mathematics 2022, 10(23), 4573; https://doi.org/10.3390/math10234573 - 2 Dec 2022
Cited by 3 | Viewed by 1212
Abstract
The present work considers the initial problem (IP) for a linear neutral system with derivatives in Caputo’s sense of incommensurate order, distributed delay and various kinds of initial functions. For the considered IP, the studied problem of existence and uniqueness of a resolvent [...] Read more.
The present work considers the initial problem (IP) for a linear neutral system with derivatives in Caputo’s sense of incommensurate order, distributed delay and various kinds of initial functions. For the considered IP, the studied problem of existence and uniqueness of a resolvent kernel under some natural assumptions of boundedness type. In the case when, in the system, the term which describes the outer forces is a locally Lebesgue integrable function and the initial function is continuous, it is proved that the studied IP has a unique solution, which has an integral representation via the corresponding resolvent kernel. Applying the obtained results, we establish that, from the existence and uniqueness of a resolvent kernel, the existence and uniqueness of a fundamental matrix of the homogeneous system and vice versa follows. An explicit formula describing the relationship between the resolvent kernel and the fundamental matrix is proved as well. Full article
13 pages, 283 KiB  
Article
Short Proofs of Explicit Formulas to Boundary Value Problems for Polyharmonic Equations Satisfying Lopatinskii Conditions
by Petar Popivanov and Angela Slavova
Mathematics 2022, 10(23), 4413; https://doi.org/10.3390/math10234413 - 23 Nov 2022
Viewed by 805
Abstract
This paper deals with Lopatinskii type boundary value problem (bvp) for the (poly) harmonic differential operators. In the case of Robin bvp for the Laplace equation in the ball B1 a Green function is constructed in the cases c>0, [...] Read more.
This paper deals with Lopatinskii type boundary value problem (bvp) for the (poly) harmonic differential operators. In the case of Robin bvp for the Laplace equation in the ball B1 a Green function is constructed in the cases c>0, cN, where c is the coefficient in front of u in the boundary condition un+cu=f. To do this a definite integral must be computed. The latter is possible in quadratures (elementary functions) in several special cases. The simple proof of the construction of the Green function is based on some solutions of the radial vector field equation Λu+cu=f. Elliptic boundary value problems for Δmu=0 in B1 are considered and solved in Theorem 2. The paper is illustrated by many examples of bvp for Δu=0, Δ2u=0 and Δ3u=0 in B1 as well as some additional results from the theory of spherical functions are proposed. Full article
15 pages, 316 KiB  
Article
Taylor Series for the Mittag–Leffler Functions and Their Multi-Index Analogues
by Jordanka Paneva-Konovska
Mathematics 2022, 10(22), 4305; https://doi.org/10.3390/math10224305 - 17 Nov 2022
Viewed by 1006
Abstract
It has been obtained that the n-th derivative of the 2-parametric Mittag–Leffler function is a 3-parametric Mittag–Leffler function, with exactness to a constant. Following the analogy, the author later obtained the n-th derivative of the 2m-parametric multi-index Mittag–Leffler function. [...] Read more.
It has been obtained that the n-th derivative of the 2-parametric Mittag–Leffler function is a 3-parametric Mittag–Leffler function, with exactness to a constant. Following the analogy, the author later obtained the n-th derivative of the 2m-parametric multi-index Mittag–Leffler function. It turns out that this is expressed via the 3m-parametric Mittag–Leffler function. In this paper, upper estimates of the remainder terms of these derivatives are found, depending on n. Some asymptotics are also found for “large” values of the parameters. Further, the Taylor series of the 2 and 2m-parametric Mittag–Leffler functions around a given point are obtained. Their coefficients are expressed through the values of the corresponding n-th order derivatives at this point. The convergence of the series to the represented Mittag–Leffler functions is justified. Finally, the Bessel-type functions are discussed as special cases of the multi-index (2m-parametric) Mittag–Leffler functions. Their Taylor series are derived from the general case as corollaries, as well. Full article
13 pages, 540 KiB  
Article
Advanced Study on the Delay Differential Equation y′(t) = ay(t) + by(ct)
by Aneefah H. S. Alenazy, Abdelhalim Ebaid, Ebrahem A. Algehyne and Hind K. Al-Jeaid
Mathematics 2022, 10(22), 4302; https://doi.org/10.3390/math10224302 - 17 Nov 2022
Cited by 8 | Viewed by 1676
Abstract
Many real-world problems have been modeled via delay differential equations. The pantograph delay differential equation y(t)=ay(t)+byct belongs to such a set of delay differential equations. To the authors’ [...] Read more.
Many real-world problems have been modeled via delay differential equations. The pantograph delay differential equation y(t)=ay(t)+byct belongs to such a set of delay differential equations. To the authors’ knowledge, there are no standard methods to solve the delay differential equations, i.e., unlike the ordinary differential equations, for which numerous and standard methods are well-known. In this paper, the Adomian decomposition method is suggested to analyze the pantograph delay differential equation utilizing two different canonical forms. A power series solution is obtained through the first canonical form, while the second canonical form leads to the exponential function solution. The obtained power series solution coincides with the corresponding ones in the literature for special cases. Moreover, several exact solutions are derived from the present power series solution at a specific restriction of the proportional delay parameter c in terms of the parameters a and b. The exponential function solution is successfully obtained in a closed form and then compared with the available exact solutions (derived from the power series solution). The obtained results reveal that the present analysis is efficient and effective in dealing with pantograph delay differential equations. Full article
Show Figures

Figure 1

13 pages, 283 KiB  
Article
Notes on Convergence Results for Parabolic Equations with Riemann–Liouville Derivatives
by Long Le Dinh and O’regan Donal
Mathematics 2022, 10(21), 4026; https://doi.org/10.3390/math10214026 - 30 Oct 2022
Viewed by 944
Abstract
Fractional diffusion equations have applications in various fields and in this paper we consider a fractional diffusion equation with a Riemann–Liouville derivative. The main objective is to investigate the convergence of solutions of the problem when the fractional order tends to 1 [...] Read more.
Fractional diffusion equations have applications in various fields and in this paper we consider a fractional diffusion equation with a Riemann–Liouville derivative. The main objective is to investigate the convergence of solutions of the problem when the fractional order tends to 1. Under some suitable conditions on the Cauchy data, we prove the convergence results in a reasonable sense. Full article
21 pages, 308 KiB  
Article
On Some Characterizations for Uniform Dichotomy of Evolution Operators in Banach Spaces
by Rovana Boruga (Toma) and Mihail Megan
Mathematics 2022, 10(19), 3704; https://doi.org/10.3390/math10193704 - 10 Oct 2022
Cited by 7 | Viewed by 983
Abstract
The present paper deals with two of the most significant behaviors in the theory of dynamical systems: the uniform exponential dichotomy and the uniform polynomial dichotomy for evolution operators in Banach spaces. Assuming that the evolution operator has uniform exponential growth, respectively uniform [...] Read more.
The present paper deals with two of the most significant behaviors in the theory of dynamical systems: the uniform exponential dichotomy and the uniform polynomial dichotomy for evolution operators in Banach spaces. Assuming that the evolution operator has uniform exponential growth, respectively uniform polynomial growth, we give some characterizations for the uniform exponential dichotomy, respectively for the uniform polynomial dichotomy. The proof techniques that we use for the polynomial case are new. In addition, connections between the concepts approached are established. Full article
26 pages, 401 KiB  
Article
Generalized Proportional Caputo Fractional Differential Equations with Noninstantaneous Impulses: Concepts, Integral Representations, and Ulam-Type Stability
by Ravi Agarwal, Snezhana Hristova and Donal O’Regan
Mathematics 2022, 10(13), 2315; https://doi.org/10.3390/math10132315 - 1 Jul 2022
Cited by 6 | Viewed by 1326
Abstract
The generalized proportional Caputo fractional derivative is a comparatively new type of derivative that is a generalization of the classical Caputo fractional derivative, and it gives more opportunities to adequately model complex phenomena in physics, chemistry, biology, etc. In this paper, the presence [...] Read more.
The generalized proportional Caputo fractional derivative is a comparatively new type of derivative that is a generalization of the classical Caputo fractional derivative, and it gives more opportunities to adequately model complex phenomena in physics, chemistry, biology, etc. In this paper, the presence of noninstantaneous impulses in differential equations with generalized proportional Caputo fractional derivatives is discussed. Generalized proportional Caputo fractional derivatives with fixed lower limits at the initial time as well as generalized proportional Caputo fractional derivatives with changeable lower limits at each impulsive time are considered. The statements of the problems in both cases are set up and the integral representation of the solution of the defined problem in each case is presented. Ulam-type stability is also investigated and some examples are given illustrating these concepts. Full article
Show Figures

Figure 1

15 pages, 411 KiB  
Article
Generalized Proportional Caputo Fractional Differential Equations with Delay and Practical Stability by the Razumikhin Method
by Ravi Agarwal, Snezhana Hristova and Donal O’Regan
Mathematics 2022, 10(11), 1849; https://doi.org/10.3390/math10111849 - 27 May 2022
Cited by 1 | Viewed by 1190
Abstract
Practical stability properties of generalized proportional Caputo fractional differential equations with bounded delay are studied in this paper. Two types of stability, practical stability and exponential practical stability, are defined and considered, and also some sufficient conditions to guarantee stability are presented. The [...] Read more.
Practical stability properties of generalized proportional Caputo fractional differential equations with bounded delay are studied in this paper. Two types of stability, practical stability and exponential practical stability, are defined and considered, and also some sufficient conditions to guarantee stability are presented. The study is based on the application of Lyapunov like functions and their generalized proportional Caputo fractional derivatives among solutions of the studied system where appropriate Razumikhin like conditions are applied (appropriately modified in connection with the fractional derivative considered). The theory is illustrated with several nonlinear examples. Full article
Show Figures

Figure 1

15 pages, 334 KiB  
Article
One Sided Lipschitz Evolution Inclusions in Banach Spaces
by Ali N. A. Koam, Tzanko Donchev, Alina I. Lazu, Muhammad Rafaqat and Ali Ahmad
Mathematics 2021, 9(24), 3265; https://doi.org/10.3390/math9243265 - 16 Dec 2021
Cited by 1 | Viewed by 1675
Abstract
Using the notion of limit solution, we study multivalued perturbations of m-dissipative differential inclusions with nonlocal initial conditions. These solutions enable us to work in general Banach spaces, in particular L1. The commonly used Lipschitz condition on the right-hand side is [...] Read more.
Using the notion of limit solution, we study multivalued perturbations of m-dissipative differential inclusions with nonlocal initial conditions. These solutions enable us to work in general Banach spaces, in particular L1. The commonly used Lipschitz condition on the right-hand side is weakened to a one-sided Lipschitz one. No compactness assumptions are required. We consider the cases of an arbitrary one-sided Lipschitz condition and the case of a negative one-sided Lipschitz constant. Illustrative examples, which can be modifications of real models, are provided. Full article
Back to TopTop